# SDR SCNA06012

- Difficulty date: November 9, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: PHHZY
- Make and model: Boeing 737-800
- Aircraft serial: 30646
- Aircraft time: 17,876 hours, 6,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND AFT OF R-1 DOOR EMERGENCY EXIT LIGHT EXTERIOR INOP.  MAINTENANCE RELAMPED EXIT LIGHT AND OPS CHECK GOOD.
